Poisoning complaints - Emergency

Age 25 yrs male complaints severe vomitings and stomach pain. But h/o today when he was spraying pesticides to the crop, he was not taken proper precautions at that time. Now today evening he complaints severe nausea, vomiting and stomach pain, . His BP 160/80, HR 58/Minute. They don't know the pesticide bottle. What would be DX & RX.

(Edited)
LikeAnswersShare

Supportive measures with antiemeics, PPI, IV fluids Most likely it will be OP poisoning. Give a good wash to remove OP on the dress and skin and face. Look for bradycardia, constricted pupils, hypertension. Since he has bradycardia and hypertension, it is likely he has OP poisoning. Admission, PAM, atropine ,observation

Thank you doctor
0

View 1 other reply

Organophosphate poisoning Treat symptomatically Pt has bradycardia Check ecg Sp02 saturation is to be maintained Do ABG sr electrolytes Maintain and monitor vitals

Thank you doctor
0

View 1 other reply

Decontamination ie removed clothes Inj - PAM,Atropine infusion, Observation in emergency rest symptomatic

Thank you doctor
0

Patient must be treated in Causality indoor ward...Under the supervision of Physician.

Thank you doctor
0

Treat accordingly n symptomatic Any keep him for observation N treat accordingly

Thank you doctor
0

Complete washout. Infusion of antiemetic and PPI , dextrose.

Thank you doctor
0

check o2 saturation level

Cases that would interest you